# SDR CALA2021070701039

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 64,029 hours, 27,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Wing Panel 674bb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FOUND 1 SCREW MISSING RIGHT WING PANEL 674BB TOMC BROADSTONE NOTIFIED. PICTURE ADDED ADDED 2 MORE PICTURES, MISSING SCREW NUTPLATE STRIPPED BUT BEHIND WALL. REPLACED SCREW AS REQ REF IPC 57-51-05-34M OK TO CONTINUE
